I'm getting a little gyno flareup.. Where is it coming from?

  1. Registered User
    Zero Tolerance's Avatar
    Join Date
    Dec 2004
    Age
    42
    Posts
    1,328
    Answers
    0

    I'm getting a little gyno flareup.. Where is it coming from?


    I'm taking the following supplements...

    Super Cissus 4-5 caps per day
    Rebound XT (07/07 expiration date) 25mg per day in the morning
    ActivaTe (11/07 expiration date) 3 per day
    Divanex 3 per day

    Am I overdoing it with the Divanil? What would be the best course of action here? I'm not sure if there's a "best" solution in this scenario...

    Thanks in advance...

  2. Registered User
    partyman43's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Dec 2007
    Age
    38
    Posts
    613
    Answers
    0


    Quote Originally Posted by Zero Tolerance View Post
    I'm taking the following supplements...

    Super Cissus 4-5 caps per day
    Rebound XT (07/07 expiration date) 25mg per day in the morning
    ActivaTe (11/07 expiration date) 3 per day
    Divanex 3 per day

    Am I overdoing it with the Divanil? What would be the best course of action here? I'm not sure if there's a "best" solution in this scenario...

    Thanks in advance...

    I really don't see how these supps would cause a gyno flare up....

    Have you ever taken any PH/PS before?....

    Ever had gyno broblems before?...

    Check out the sticky in the steroid forum section about gyno(can't remember what it is called)....

    The best thing to do if gyno is evident is to see a doctor...

    Good luck
  3. Registered User
    Rugger's Avatar
    Join Date
    Dec 2007
    Posts
    4,062
    Answers
    0


    I've seen a few "super cissus causes gyno" claims being thrown around. Not sure if there's any merit to them, however.
    •   
       

  4. Enologist/Brewmaster/Damn good guy
    Board Sponsor
    dg806's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Oct 2002
    Age
    50
    Posts
    2,347
    Answers
    0


    There was another thread a day or so ago along this line. I think any supps that increase natural test and that manipulate test levels and estrogen levels can pose a risk of gyno. When taking test boosters, your estrogen will also increase. If you are prone to gyno or have had it before, it would certainly be a risk. For most guys, this should not be a problem.

Similar Forum Threads

  1. Gyno or not gyno? That's the question...
    By Napao in forum Anabolics
    Replies: 9
    Last Post: 11-04-2008, 09:17 AM
  2. reg gyno or prolaction gyno??
    By dra05ke in forum Anabolics
    Replies: 4
    Last Post: 04-15-2008, 04:43 PM
  3. gyno symptoms/gyno on mtrn?
    By JonasDavidsson in forum Supplements
    Replies: 12
    Last Post: 08-12-2006, 06:24 PM
  4. Replies: 1
    Last Post: 03-20-2005, 11:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in